Berezovsky, Volodymyr and Mikes, Josef and Vanzurová, Alena (2010) Almost geodesic mappings onto generalized Ricci-symmetric manifolds. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 26 (2). pp. 221-230. ISSN 0866-0174
|
Text
amapn26_18.pdf Download (142kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Abstract
Our aim is to continue investigations concerning existence of almost geodesic mappings of manifolds with linear connection. We deduce necessary and sufficient conditions for existence of the so-called canonical almost geodesic mappings of type π of a manifold endowed with a linear connection onto generalized Ricci-symmetric manifolds. Our result is a generalization of some previous results by N. S. Sinyukov.
Item Type: | Article |
---|---|
Additional Information: | Linear connection, manifold, Riemannian space, Ricci-symmetric space, geodesic mapping, almost geodesic mapping |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 02 Feb 2024 09:37 |
Last Modified: | 02 Feb 2024 09:37 |
URI: | http://real.mtak.hu/id/eprint/187137 |
Actions (login required)
![]() |
Edit Item |